# SDR AALA20030526

- Difficulty date: May 2, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT, MAINTENANCE FORWARD EMERGENCY EXIT LIGHTS COMMON TO EMERGENCY EXIT LIGHT BATTERY PACK B5 23 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
